The half-infinite discretized hirota equation and the trigonometric moment problem

Common, Alan K. (1993) The half-infinite discretized hirota equation and the trigonometric moment problem. Inverse Problems, 9 (6). pp. 641-648. ISSN 0266-5611. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0266-5611/9/6/003

Abstract

The discretized Hirota equation is considered for the half-infinite case. Solutions are constructed, which are related to the trigonometric moment problem, by considering continued fraction solutions to a corresponding Riccati equation. It is demonstrated how the latter may be linearized when a certain boundary condition at the finite end is specified. These solutions may be chosen so that they tend to zero at infinity for all time.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: R.F. Xu
Date Deposited: 19 Jul 2009 09:44
Last Modified: 14 May 2014 14:41
Resource URI: https://kar.kent.ac.uk/id/eprint/20847 (The current URI for this page, for reference purposes)
  • Depositors only (login required):